# SDR AT0500004

- Difficulty date: January 14, 2005
- Submitted: January 17, 2005
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Engine: Rroyce BR700715A130
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Condition: Loose
- Location: Bullet
- Component: Bullet
- Component part number: BRH19805
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

N1 VIBRATION ON RIGHT ENGINE INCREASED OVER TIME FROM 4.0 TO 7.0 AT 310.  ON DESCENT VIBRATION TO 9.0 AND WAS FELT THROUGHOUT AIRCRAFT.  ICING IN CLIMB, ENGINE ONLY NO WING OR TAIL.  TEMP AT 310 - 40 C.  ENGINE ONLY ICE WAS USED.  REMOVED AND REPLACED AIR INTAKE ROTATING FAIRING AND NOSE IAW B717 AMM 72-38-01, OPS CHECKS NORMAL.  RAN ENGINE VIB WITHIN LIMITS, OK FOR SERVICE.  FOUND OMEGA SEAL ON OLD NOSE CONE SEPARATED FROM SPINNER, REF 52EB03.
